# SDR 2002F00877

- Difficulty date: August 10, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Aircraft time: 13,975 hours, 4,634 cycles
- Engine: Rroyce RB211535E4
- Engine time: 13,985 hours, 4,637 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: AC69178
- Part serial: EDJ050
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

FLIGHT NUMBER 716, MAX EPR T/O FROM LAS; RIGHT ENGINE EGT ROSE TO 859C FOR APPROXIMATELY 5 SECONDS.  MAINTENANCE REMOVED AND REPLACED HP3 LEFT SOLENOID PER MM 75-32-05-4 AND RIGGED ENGINE.
